# SDR SWI20240606000486

- Difficulty date: June 5, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N732SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10194
- Aircraft time: 49,763 hours, 32,935 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Condition: Warning Message
- Location: L1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TRANSFER FROM EAML 1362735 : L WINDOW HEAT CAUTION CAME ON A FEW MINUTES AFTER SELECTING LOW ON THE WINDOW HEAT SWITCH  (FLIGHT 4829 FILED CLOSED)REMOVED AND REPLACED LEFT WINDOW IN REF TO CRJ 700 AMM 56-12-01.TORQUE WRENCH   642260CAL DATE   2/6/2024CAL DUE     2/6/2025
